# SDR QXEA200601503

- Difficulty date: April 21, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 AFT BAGGAGE DOOR LOWER BEAM INNER SKIN HAS TWO SMALL SPOTS OF CORROSION. REPAIRED IAW Q400 SRM 52-10-20-992-801 AND 52-30-10-01 ITEM 3.
